MathSciNet Relay Station
MathSciNet bibliographic data
MR409891 (53 #13643) 32D05
Hunt, L. R.; Strauss, Monty J. Uniqueness of analytic continuation: necessary and sufficient conditions. J. Differential Equations 21 (1976), no. 2, 279–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement